# SDR HSYA2015010615

- Difficulty date: January 6, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N997FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0197
- Aircraft time: 13,339 hours, 11,501 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 26340171
- Condition: Loose
- Location: Lt Elevator
- Part time: 13,339 hours, 11,501 cycles
- Component: Elevator, Cessna
- Component part number: 26340001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, PLAY BETWEEN THE LT & RT ELEVATORS WAS NOTED.  UPON FURTHER INSPECTION, FOUND THE LT ELEVATOR TORQUE TUBE RIVETS WORKING.
